MathSciNet Relay Station
MathSciNet bibliographic data
MR282426 (43 #8137) 60.67
Savits, Thomas H. The explosion problem for branching Markov process. Osaka J. Math. 6 1969 375–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement